Verified computations of solutions for nondifferentiable elliptic equations related to MHD equilibria

Yoshitaka Watanabe, Nobito Yamamoto, Mitsuhiro T. Nakao

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)577-587
    Number of pages11
    JournalNonlinear Analysis, Theory, Methods and Applications
    Volume28
    Issue number3
    DOIs
    Publication statusPublished - Feb 3 1997

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Applied Mathematics

    Cite this